A 33-year-old female asked:
On roaccutane 10mg/d for 4 mo now for mild/mod stubborn acne. skin now clear, but i'm having gut pains and some diarrhoea. do i have to stop?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 41 years experience
Probably: as those symptoms might not be related to roaccutane, which is known however for other notorious side effects as well as the effects on pregnancy, hope you are aware and not planning to get pregnant while on the drug or shortly after stopping it. No harm of stopping the drug and restarting after conferring with your doctor, best wishes
Created for people with ongoing healthcare needs but benefits everyone.
371 viewsAnswered >2 years ago
Last updated Jul 13, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.